Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe bleeding. Not periods. History of fibroids removal. Symptoms worse after surgery

I am experiencing large blood clots and bright red bleeding from my vagina . I am not on my menstrual cycle and am not due. I do have a history of fibroids and had them removed about 2 years ago. But this bleeding is worse than before my surgery. There s no pain. This is the second episode. the first began last night.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
This kind of bleeding after removing fibroids may be due to many reasons:
1. pregnancy and abortion if you are not on birth control. Get a urine pregnancy test done.
2. recurrence of fibroids: this happens as sometimes it is not possible to remove all fibroids, some are microscopic and not visible to the eye for removal or new ones may spring up. For this, have an ultrasound examination.
3.Local causes like cervical polyp: need to be examined by a gynec to rule these out.
4. hormonal changes: they are very common, can occur at any age and cause irregular menses. For this you need to do an hormonal profile along with thyroid hormone evaluation if the ultrasound is normal.

I suggest you get a pregnancy test done, and if it is negative get and ultrasound. If still negative consult your gynec for pelvic examination.
Hope I was helpful. Thanks for using HCM
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor